MathSciNet Relay Station
MathSciNet bibliographic data
MR601577 58F07 (70H05)
Symes, W. W. Hamiltonian group actions and integrable systems. Phys. D 1 (1980), no. 4, 339–374.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement